# SDR CA150920001

- Difficulty date: September 19, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Broken
- Location: Nr 2 Edp
- Component: Pump
- Component part number: 6617304
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) QUILL SHAFT BROKEN.
